# SDR DALA2019123007597

- Difficulty date: December 30, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 47,423 hours, 24,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER SILL AT FRAME 66, STRINGER 23L, IN THE AFT GALLEY AREA.  REPLACED THE LOWER SILL IAW SRM 51-72-11, AND DWG D53480019, ISSUE BT,  MEASURE OF CORROSION, L=1.387" W=1.373" AND D=0.071".
